본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of applied mathematics & computing 54건

  1. [국내논문]   A NEW PROOF OF THE SMOOTHNESS OF 4-POINT DESLAURIERS-DUBUC SCHEME  

    TANG, YOUCHUN ; KO, KWAN PYO ; LEE, BYUNG-GOOK
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 553 - 562 , 2005 , 1598-5857 ,

    초록

    It is well-known that the smoothness of 4-point interpolatory Deslauriers-Dubuc(DD) subdivision scheme is $C^{1}$ . N. Dyn[3] proved that 4-point interpolatory subdivision scheme is $C^{1}$ by means of eigenanalysis. In this paper we take advantage of Laurent polynomial method to get the same result, and give new way of strict proof on Laurent polynomial method.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   ON AN ADDITIVE-QUADRATIC FUNCTIONAL EQUATION AND ITS STABILITY  

    PARK, WON-GIL ; BAE, JAE-HYEONG ; CHUNG, BO-HYUN
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 563 - 572 , 2005 , 1598-5857 ,

    초록

    In this paper, we obtain the general solution and the generalized Hyers-Ulam stability of the additive-quadratic functional equation f(x + y, z + w) + f(x + y, z - w) = 2f(x, z)+2f(x, w)+2f(y, z)+2f(y, w).

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   A STUDY ON R-GROUPS WITH MR-PROPERTY  

    CHO, YONG UK
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 573 - 583 , 2005 , 1598-5857 ,

    초록

    In this paper, all near-rings R are left near-rings and all representations of R are (right) R-groups. We start with a study of AR, almost AR and AGR rings which are motivated by the works on the Sullivan's Problem [10] and its properties. Next, for any R-group G, we introduce a notion of R-groups with M R-property and investigate their properties and some characterizations of these R-groups. Finally, for the faithful M R-property, we get a commutativity of near-rings and rings.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   THE POINCARE SERIES OF GENERIC 2 BY 2 MATRICES  

    LEE, WOO
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 585 - 589 , 2005 , 1598-5857 ,

    초록

    In [1], the structure of C(2,2) is determined as the polynomial ring in 5 variables. In this work, we show that C(2,3) is a free module over the subring of 9 variables. We explicitly give a presentation of C(2, 3) as free module over the polynomial ring.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   ROBUST FUZZY LINEAR REGRESSION BASED ON M-ESTIMATORS  

    SOHN, BANG-YONG
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 591 - 601 , 2005 , 1598-5857 ,

    초록

    The results of fuzzy linear regression are very sensitive to irregular data. When this points exist in a set of data, a fuzzy linear regression model can be incorrectly interpreted. The purpose of this paper is to detect irregular data and to propose robust fuzzy linear regression based on M-estimators with triangular fuzzy regression coefficients for crisp input-output data. Numerical example shows that irregular data can be detected by using the residuals based on M-estimators, and the proposed robust fuzzy linear regression is very resistant to this points.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   A NOTE ON GEOMETRIC APPLICATIONS OF EXTREMAL LENGTH (I)  

    CHUNG, BOHYUN
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 603 - 611 , 2005 , 1598-5857 ,

    초록

    We present some geometric applications of extremal length. The method of extremal length leads a simple proofs of theorems. And we consider the applications of extremal length to the boundary behavior of analytic functions and derive theorems in connection with the conformal mappings. It shows us the usefulness of the method of extremal length.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   CONVERGENCE OF CHOQUET INTEGRAL  

    HONG, DUG HUN ; KIM, KYUNG TAE
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 613 - 619 , 2005 , 1598-5857 ,

    초록

    In this paper, we consider various types of convergence theorems of Choquet integral. We also show that the autocontinuity of finite fuzzy measure is equivalent to a convergence theorem with respect to convergence in measure.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   A HYBRID METHOD FOR REGULARIZED STRUCTURED LINEAR TOTAL LEAST NORM  

    KWON, SUNJOO
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 621 - 637 , 2005 , 1598-5857 ,

    초록

    A hybrid method solving regularized structured linear total least norm (RSTLN) problems, which have highly ill-conditioned coefficient matrix with special structures, is suggested and analyzed. This scheme combining RSTLN algorithm and separation by parts guarantees the convergence of parameters and has an advantages in reducing the residual norm and relative error of solutions. Computational tests for problems arisen in signal processing and image formation process confirm that the presenting method is effective for more accurate solutions to (R)STLN problem than the (R)STLN algorithm.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   THE NUMBER OF MAXIMAL INDEPENDENT SETS OF UNLABELED TREES  

    LEE, CHANGWOO ; CHO, SANGHEE
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 639 - 647 , 2005 , 1598-5857 ,

    초록

    We count the number of maximal independent sets of binary trees and planted plane trees.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   LEAST ABSOLUTE DEVIATION ESTIMATOR IN FUZZY REGRESSION  

    KIM, KYUNG JOONG ; KIM, DONG HO ; CHOI, SEUNG HOE
    Journal of applied mathematics & computing v.18 no.1/2 ,pp. 649 - 656 , 2005 , 1598-5857 ,

    초록

    In this paper we consider a fuzzy least absolute deviation method in order to construct fuzzy linear regression model with fuzzy input and fuzzy output. We also consider two numerical examples to evaluate an effectiveness of the fuzzy least absolute deviation method and the fuzzy least squares method.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지